Alesse complications

 Category: Alesse

Questions and Answers

Question about the birth control patch or Nuva Ring 10 points to best answer!?

I had surgery last week for numerous female problems,( excision of endometriosis, detection of adenomyosis- 2 hernias and the removal of half of an ovary that had a large abnormal cyst.) Per the Dr.- (who is 1 of only 4 specialists for these diseases in the world) says I need to be on birth control to suppress the ovulation of that ovary until it heals otherwise I can produce a blood cyst, hematoma or other serious complications if it tries to ovulate as damaged as it is. I only need to be on something 2-3 months. Preferably 3. Problem is I get violently ill with the pill. I throw up, vertigo- I don’t no if its in relation to my women’s troubles or hereditary or what. Ive been on 6 pills and depo provera in 1.5 years and im on my 4th day of alesse (commonly known as Lybrel,or Aviane as generics)- Im not a lazy person, very athletic, and outgoing, I own a Business so I cant be throwing up and bed-ridden for 90 days nor would I even attempt it. My main question is- has anyone had the bad nausea/vomiting or other GI symptoms with the ring or patch. And is the patch even still available- Ive heard of all the lawsuits, but I only need it short term.

Also Ive tried all known remedies for taking the pill with nausea, taking it at different times, with and without food- with a milk-shake, I live on ginger and carbonated drinks to help pass nausea- and I go through more phenergan than a pregnant woman. I also tried inserting it vaginally- and I had lower GI complications but that could have been from the endo on my bowel- but Im scared to find out ­čÖé Please help!!

i didn’t have any problems with the patch. well. some slight skin itching and discoloration that has now faded since i quit using it. but i’ve never had any problems with any birth control medications. so i can’t say how they’d do for you.

i didn’t like the nuva ring. nothing wrong with the meds for me but i could physically feel it shifting and mentally i was always worried about it falling out or not being in the proper place to release the meds but it says you can stick in anywhere inside there and it should work. but i didn’t like it. of course, i’ve had a child so if you haven’t maybe it would be better for you.

sorry if that didn’t help very much

BCP Yasmin?

I have been on yasmin for about 2 months now and after the first month i broke out in huge pimples and it didnt get rid of my acne AT ALL also when i would lift heavy objects i would get a sharp stabbing pain in what feels like my ovaries. another complication was my period. it was 4 days late and lasted almost a week and a half and was very heavy and i had alot of blod clots not just small blood clots but after u have a baby the nurses tell u to tell them when u get a blood clot bigger than a quater, well i was getting blood clots the size of quarters. also i just read about the mood swings it could cause and i had that, i have gotten anxiety as well it costed my relationship with my boyfriend. i didnt have this with alesse and i’m just wondering if i will get used to yasmin or should i switch back.

I would switch back. 2 mos is enough time, and if you had a pill that worked better, I would start it up again.
I too used a few different kinds of BC in the past, and Alesse was also the only one that didn’t make me feel awful. I really never even noticed any side effects from it.

Please enable JavaScript to view the comments powered by Disqus.blog comments powered by Disqus]]>